Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Diabetic. Right side headache, lump on head, right eyebrow twitching, right neck discomfort. Taken Panadol. Treatment?

Hi there , i have a question to ask. My mum last few days had a bad headache on the right side of the head. This morning there was a small lump on her head and she felt her right eyebrow twitch. Later in the evening another very small lump detected on her head again at different spot. After taking some Panadol she felt slightly better, but the twitching still occur on the right eyebrow. She felt uncomfortable on her right neck , been persuading her too see doctor, but she doesn t want. Mum is 59 yrs old. Have Diabetes .Kindly advise. Thank you
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Aug 2012
Dear Nasrila,

Do you mean a rash around her eyebrow? right sided headache, then lumps or rash and then right sided neck pain... please make sure she doesn't have local skin infection or general viral infection. Keep giving her Panadol the way you are giving. It'll take care of the pain and mild inflammation, if any, from the lump/ rash. If you see more and more such lumps appearing, do take her to a GP or dermatologist to rule out any communicable infection. Make her aware that it should not increase and cause further trouble to herself and hence she should see the doctor personally. Eyebrow twiching must be part of the irritation. Take good care of the sugars and general health. Good Luck.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor